| Model Number |
1804225-23 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the second diagonal branch of the left anterior descending artery.The 2.25x23mm xience skypoint stent delivery system (sds) met resistance with anatomy and the stent strut became flared.Once removed, it was noted that the distal edge stent strut was broken [fracture].Another 2.25x23mm xience skypoint was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported stent break was not confirmed.The reported material deformation was confirmed.The reported failure to advance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported stent break.The reported failure to advance and material deformation appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.